Skip to Main content Skip to Navigation
Journal articles

Defect Effect of Bi-infinite Words in the Two-element Case

Abstract : Let X be a two-element set of words over a finite alphabet. If a bi-infinite word possesses two X-factorizations which are not shiftequivalent, then the primitive roots of the words in X are conjugates. Note, that this is a strict sharpening of a defect theorem for bi-infinite words stated in \emphKMP. Moreover, we prove that there is at most one bi-infinite word possessing two different X-factorizations and give a necessary and sufficient conditions on X for the existence of such a word. Finally, we prove that the family of sets X for which such a word exists is parameterizable.
Document type :
Journal articles
Complete list of metadatas

Cited literature [8 references]  Display  Hide  Download

https://hal.inria.fr/hal-00958962
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Thursday, March 13, 2014 - 4:53:45 PM
Last modification on : Wednesday, November 29, 2017 - 10:26:19 AM
Long-term archiving on: : Friday, June 13, 2014 - 12:09:38 PM

File

dm040215.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00958962, version 1

Collections

Citation

Ján Maňuch. Defect Effect of Bi-infinite Words in the Two-element Case. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2001, 4 (2), pp.273-290. ⟨hal-00958962⟩

Share

Metrics

Record views

104

Files downloads

724